Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from diabetes and renal insufficiency. Taking Mononitrate 20, dytor 20. Itchy body. What's going on?

my father 85 years of age suffering from diabetes , renal insufficiency,( urea 80,cretnin 1.9 .hb 11,uricacid 8.2 FBS 110 PP 150) LFT NORMAL BP 130 /80. MEDICINES TAKING -MONOTERAT 20 TDS,DYTOR 20, DIGOXIN .25 A DAYS ,ECOSPRIN75, INSULIN . HIS MAIN PROBLEM IS SWEAR ITCH WHOLEBODY.I CONSULTED DERMATOLOGIST , BUT NO CURE . PLEASE HELP
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your father is an elderly diabetic and suffering from renal insufficiency.
He complains of itching in whole of his body.
Due to impaired renal function the toxic end products which has to be excreted by the kidney gets accumulates in the body. This produces generalized itching.
This end products are also excreted in the sweat in the form of salts.
The deposition of his excess salts also causes itching.
Advice regular bathing.
Other treatment a symptomatic.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor